# SDR AALA996021

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53186
- System (JASC): 2560 · Emergency Equipment
- Part: Emergency Slide
- Part number: D29985107
- Condition: Loose
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJC - AFT GALLEY SLIDE PACK CAME OUT, BUT DID NOT INFLATE, AFTER DOOR WAS OPENED WITHOUT DISARMING FOR CATERING.  REINSTALLED AFT GALLEY SLIDE ON DOOR.  (M)
